Vol 2, No 3 (2010)

Journal of Mathematics Research, Vol. 2, No. 3, August 2010

Table of Contents

Articles

Cesar Martinez-Garza
PDF
p3
Xu Qin, She J Zhang, Dong X Yan
PDF
p12
Luís Dias Ferreira
PDF
p18
Rui Zhang, Lizi Lin
PDF
p36
Zhenhui Xu, Zhongbao Wang
PDF
p47
Habibeh NAZIF, Lai Soon LEE
PDF
p57
Cesar Martinez-Garza
PDF
p63
Armen Bagdasaryan
PDF
p71
Lianlong Gao, Liang Lin, Ling Gao
PDF
p78
Madad Khan, Tauseef Asif
PDF
p87
Farzin Modarres Khiyabani, Malik Abu Hassan, Wah June Leong
PDF
p97
Zengfeng Tian
PDF
p103
S K Vaidya, P L Vihol, N A Dani, D D Bantva
PDF
p109
Kreangkri Ratchagit
PDF
p120
Baoju Sun
PDF
p127
Madad Khan, Tauseef Asif
PDF
p134
Changjin Xu, Maoxin Liao
PDF
p144
Lawrence Mundia
PDF
p150
Qiuxia Yang, Wanyi Wang
PDF
p161
S K Vaidya, Lekha Bijukumar
PDF
p169
Yuan Lu
PDF
p177
R. K. Mishra, Amritbir Singh, A.K. Pandey
PDF
p182
Hailan Fu, Xiaojun Lei
PDF
p188
M. I. Qureshi, Izharul H. Khan, M. P. Chaudhary
PDF
p196
Madad Khan, M. Faisal Iqbal, M. Nouman A. Khan
PDF
p203


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.